# SDR SWAA117412

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 66,377 hours, 63,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6557698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 908, STR 4L.  REMOVED AND REPLACED SPLICE IAW ER.
